BibTeX record journals/iandc/YanP94

download as .bib file

@article{DBLP:journals/iandc/YanP94,
  author    = {Pei Yuan Yan and
               Ian Parberry},
  title     = {Exponential Size Lower Bounds for Some Depth Three Circuits},
  journal   = {Inf. Comput.},
  volume    = {112},
  number    = {1},
  pages     = {117--130},
  year      = {1994},
  url       = {https://doi.org/10.1006/inco.1994.1054},
  doi       = {10.1006/inco.1994.1054},
  timestamp = {Fri, 12 Feb 2021 22:15:36 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/YanP94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics